# SDR CALA0600012

- Difficulty date: December 16, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 23,051 hours, 3,657 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 311T235038
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN NR 1 PYLON O/B FRAME CHORD DURING ATTACH CLIP REMOVAL AT UPPER CLIP ADJACENT AREA, NAC STA 285.45.  THE FRAME CHORD WAS REPLACED IAW ECRA 5420-01444.
